# SDR YENA2023111701425

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON FRAME 80 BTW STRG 28R/27R AT AFT CARGO DOOR CUTOUT STRUCTURE; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00012 ) CORROSION ON FRAME 80 BTW STRG 26R/27R WAS EVALUATED OUT OF LIMITS, THEREFORE WAS REPAIRED PER EMB-190 SRM 51-10-03, SRM 51-12-01, SRM 51-75-16 AND ETI-190-23-685 REV 1. ALL WORK ACCOMPLISHED ON TOMX WO # 2362 N/R # 00188. ACCOMPLISHED BY TOMX TECH # 10001734, TOMX QC # 299517.
